# SDR HNAA2011050600127

- Difficulty date: April 6, 2011
- Submitted: May 8, 2011
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8103
- Aircraft serial: 221
- Aircraft time: 40,794 hours, 47,320 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Structure
- Condition: Rusted
- Location: Windshield Wiper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS WINDSHIELD WIPER HARDWARE RUSTED.  R & R RUSTED HARDWARE AT CO-PILOTS WINDSHIELD WIPER IAW AMM30-42-00.
